Медицинская библиотека · Indian journal of ophthalmology · 2008
Acute orbital abscess complicating deep posterior subtenon triamcinolone injection.
Клинический случайСтатьяПеревод в очереди
Аннотация
A 54-year-old diabetic female presented with orbital abscess and corneal infiltrate 3 days after deep posterior subtenon triamcinolone acetonide injection in her right eye. This was administered immediately after focal laser photocoagulation for diabetic macular edema. The orbital abscess and corneal infiltrate responded to systemic and topical antibiotics.
Для цитирования: Sukhija Jaspreet, Dogra Mangat R, Ram Jagat, Ichhpujani Parul, Gupta Amod. Acute orbital abscess complicating deep posterior subtenon triamcinolone injection.. Indian journal of ophthalmology. 2008. DOI: 10.4103/0301-4738.40370.
Предметные рубрики MeSH
AbscessAcute DiseaseAnti-Infective AgentsCombined Modality TherapyConnective TissueDiabetes ComplicationsDiabetic RetinopathyDrug Therapy, CombinationEye Infections, BacterialFemaleGlucocorticoidsHumansInjectionsLaser CoagulationMacular EdemaMiddle AgedOrbital DiseasesStaphylococcal InfectionsStaphylococcus aureusTomography, X-Ray ComputedTriamcinolone Acetonide
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.